Jump to content

Search the Community

Showing results for tags 'after ssri'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, is there anyone else who has experience of gastrointestinal issues after tapering of SSRI ? I wonder if it can all be damages that the SSRI caused cause the serotonin are mainly in the gut and thay also excist in the mastcells which is involved in allergic reactions! I havce developed histamineintolerance after tapering....never had allergies before... My functional DR thinks I might have SIBO /SIFO /Candida/Leaky gut and wants to treat me for that. But I wonder if it cant all be just still damages from SSRI ?? I have developed histamineintolerance and joint/muscle cramps , brain fog etc. that I had a lot combined with akatisia and other horrible symptoms during Withdrawal which took me approx .2 years and now its 3 years since I started tapering of SSRI - have been free from ssri for 2 years. Very grateful to your replies to this !
×
×
  • Create New...